Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Allergic reaction to amoxicillin. Cold sores, weeping skin and rawness. What can stop that?

I just recently had an allergic reaction to Amoxicillin . With that I developed cold sores on my lips since my skin was so sensitive. I had some weeping of the skin as well on the area surrounding my mouth and chin . I am on a new antibiotic now and have taken a 2 doses of Valtrex. My cold sores seem to be gone, however, teh facial weeping hasnt gone away. My skin is raw that it hurts to put water on it. I am using a double antibiotic ointment on it but it just weeps off as well. Is there something I can do to stop the weeping?
Asked On : Mon, 25 Jun 2012
Answers:  2 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear krs..,
Thanks for choosing HCM..,
First stop all topical application on face..,
Tab Levocetrizine daily night times....,
Tab...doxycycline daily afternoon .....,
Cap..Lycopene...alternative days...,
use low Ph soap wash....,
Answered: Mon, 23 Jul 2012
I find this answer helpful
General & Family Physician Dr. Rahul's  Response
you have to kept your skin can use tissue papers,some antibiotic powder like neosporin good option
Answered: Mon, 25 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor